MAUDE Adverse Event Report: BIOMERIEUX SA NUCLISENS® EASY MAG® DISPOSABLE VESSEL

BIOMERIEUX SA NUCLISENS® EASY MAG® DISPOSABLE VESSEL
Catalog Number 280135
Medical Device Problem Codes Detachment Of Device Component (1104); Device Operates Differently Than Expected (2913); Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states notified biomérieux of a performance issue associated with nuclisens® easy mag® disposable vessel ((b)(4)).The customer reported that the tip was missing from the cartridge after run completion on two (2) different easymags (em 5 and em 9).On both occurrences, the issue was on cartridge position a the second tip position.After the runs completed, the second tip from the left on both affected tip cartridges were missing.The customer reported this lead to a delay in reporting results less than 24 hours, and there no indication or report that the discrepant result led to any adverse event related to a patient's state of health.An internal biomérieux investigation will be initiated.
 
Additional Manufacturer Narrative
A customer in the united states notified biomérieux of a performance issue associated with nuclisens® easy mag® disposable vessel(reference 280135).The customer's issue could not be reproduced due to the fact that the customer had already discarded his defective aspirators, and there were no remaining nuclisens easymag disposable (ref 280135_lot z108hb) available in stock.As no defective samples could be sent to the supplier, the root cause could not be determined.However, the two probable root causes identified are: an inspection issue during the 100% visual control of assembled pieces, or an assembly error that led to a tip detachment after inspection.The system informed the user as expected with a warning/error message.Therefore, the issue was detected and managed correctly.

Brand Name
NUCLISENS® EASY MAG® DISPOSABLE VESSEL
Common Device Name
NUCLISENS® EASY MAG® DISPOSABLE VESSEL
Manufacturer (Section D)
BIOMERIEUX SA
5, rue des berges
cedex 01
grenoble, 38024
FR  38024
MDR Report Key6969078
Report Number3002769706-2017-00308
Device Sequence Number19119059
Product Code JJH
UDI-Device Identifier03573026139360
UDI-Public03573026139360
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2018
Device Catalogue Number280135
Device Lot NumberZ108HB
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer01/18/2018
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1